Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Mark Haskins, Professor

Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message

Teaching (Fall 2019):

  • MATH 790-90.05, MINICOURSE IN ADVANCED TOPICS Synopsis
    Physics 205, TuTh 01:25 PM-02:40 PM
Education:

Ph.D.University of Texas at Austin2000
Recent Publications   (More Publications)

  1. Foscolo, L; Haskins, M, New G2-holonomy cones and exotic nearly Kahler structures on S6 and S3 x S3, Annals of Mathematics, vol. 185 no. 1 (January, 2017), pp. 59-130 [doi]  [abs]
  2. Corti, A; Haskins, M; Nordström, J; Pacini, T, G2-Manifolds and associative submanifolds via semi-fano 3-folds, Duke Mathematical Journal, vol. 164 no. 10 (January, 2015), pp. 1971-2092 [doi]  [abs]
  3. Corti, A; Haskins, M; Nordström, J; Pacini, T, Asymptotically cylindrical Calabi-Yau 3-folds from weak Fano 3-folds, Geometry & Topology, vol. 17 no. 4 (July, 2013), pp. 1955-2059 [doi]  [abs]
  4. Haskins, M; Kapouleas, N, The geometry of SO(p) × SO(q)-invariant special Lagrangian cones, Communications in Analysis and Geometry, vol. 21 no. 1 (April, 2013), pp. 171-205  [abs]
  5. Haskins, M; Kapouleas, N, Closed twisted products and SO(p) × SO(q)-invariant special Lagrangian cones, Communications in Analysis and Geometry, vol. 20 no. 1 (January, 2012), pp. 95-162 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320